Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TERUMO CORPORATION NAVICROSS; CATHETER, PERCUTANEOUS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TERUMO CORPORATION NAVICROSS; CATHETER, PERCUTANEOUS
Model Number
NC18151
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/07/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Tip of catheter peeled off outside of pt.Incident reported, credit issued.
New Search
Submit an Adverse Event Report
Brand Name
NAVICROSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer
(Section D)
TERUMO CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key
20321179
Report Number
20321179
Device Sequence Number
18167565
Product Code
DQY
UDI-Device Identifier
04987892077319
UDI-Public
(01)04987892077319
Combination Product (Y/N)
N
Initial Reporter State
WA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
05/23/2024
Report Date
(Section F)
06/06/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
NC18151
Device Catalogue Number
PN*NA18153H
Device Lot Number
231013
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/27/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
52 YR
Patient Sex
Male
Date Report Sent to FDA
06/06/2024